How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26861
Experience:  Over 20 yrs of Family Practice
18722459
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

But i dont feel well

This answer was rated:

But i dont feel well
Not sure what you mean by that?
Customer: replied 3 years ago.
I just feel puckey!!
You use terms like ishy and puckey and I really can't tell what you mean
Customer: replied 3 years ago.
Im Nauseated.
Have you tried the Compazine or whatever you have now?
Customer: replied 3 years ago.
Yes. Its not helping
Not sure what to tell you--of course if it's nerves that should get better with time
Customer: replied 3 years ago.
I have some phenergan suppositories
You shouldn't use them on top of the Compazine but after a few hours you could try one
Customer: replied 3 years ago.
Even if i go straight to slewp
Still not a good idea but of course if you could sleep without it that would help
Customer: replied 3 years ago.
When will it stop? The physical and emotional fatigue
Probably a day or two. But I'm not sure about the physical part unless you aren't sleeping well
Customer: replied 3 years ago.
I never sleep through the night. Im usually up at least 3-4 times
Then until you get a decent night's sleep you are going to be tired
Customer: replied 3 years ago.
How do i do that? Btw the mayo dr rxd me reglan
I don't know--I don't suppose you have anything for sleep?
Customer: replied 3 years ago.
Um no. The lorazepam was suppose to help me with sleep. But i dont like taking it. I stopped
The restoril. Tried melatonin
Can't really tell you any more then.
Customer: replied 3 years ago.
What do you think of the reglan
Remind me--did you have a gastric motility test?
Customer: replied 3 years ago.
Gastric emptying? Yes. It was normal
Well, Reglan is used for reflux that's unresponsive to PPI's so I think it's worth a try
Customer: replied 3 years ago.
Take it 3 times a day
However it's prescribed--usually three times a day with meals and sometimes at bedtime
Customer: replied 3 years ago.
And maalox
What about Maalox?
Customer: replied 3 years ago.
He gave me maalox 4 times a day for pain
That's fine
Customer: replied 3 years ago.
What else
What else what?
Customer: replied 3 years ago.
I dont know
You've lost me here
Customer: replied 3 years ago.
I dont know what else to say
Maybe there isn't anything right now
Customer: replied 3 years ago.
I just dont want to be alone right now
Well I'm here but we can't just chat
Customer: replied 3 years ago.
Do you think its necessary for me to be on 11 different meds
Ok--give me a run down of what you're on right now
Customer: replied 3 years ago.
Medication

Atenolol 50 mg. daily
Sertraline 150 mg. daily
Lorazepam. 0.5 mg. BID-PRN
Vit D 50,000 u. Weekly
Aciphex 20 mg. daily
Ranitidine 300 mg. BID
Compazine 5 mg. 4x prn
Amitryptaline 25 mg. daily/hs
Fiber 20 gm. daily
Reglan. 10 mg. TID
~ 30 mins before meals
Miralax
I see no reason for the lorazepam,ranitidine, amitriptylene and Miralax but that's just my opinion
Customer: replied 3 years ago.
Well the ranitadine does help. The amatriptaline is for pain. Im surpirised you didnt say i dont need the sertraline
How do you know it's the ranitidine and not the Aciphex? My point is since they both basically work the same way I don't think you need both. You don't need the sertraline in my opinion--I just missed that on the list
Customer: replied 3 years ago.
Because when i saw the other gi dr at my clinuc he told me to stop taking all my meds. I did and after a while my reflux would be really bad at night so i started the ranitidine a bedtime and it helped lessen it
Where are we going with this?
Customer: replied 3 years ago.
I guess nowhere sorry
No, don't apologize but there are times when you ask a question where there's an agenda--you're looking for something beyond the simple answer. So what was your reason for asking, and don't say you were just curious or you don't know
Customer: replied 3 years ago.
I think im just taking too many medications. And i dont like it. A year ago I was on no medications and i felt fine
Well, I told you the ones I don't think you need
Customer: replied 3 years ago.
What happened a year ago besides my eatibg issue? I was totally fine until then. Did i cause all my health problems
Well, sometimes something like this just happens with no specific cause. I think your eating habits and the purging just didn't help things once this got started
Customer: replied 3 years ago.
You dont think it caused it
No, not at all
Customer: replied 3 years ago.
Then why did everythinf occur around the time if my eating issue
Just coincidence--stop trying to find a way of blaming yourself for this
Customer: replied 3 years ago.
My regular gi dr
Told me that anorexia can lead to rumination syndrome
Even if you had that it wouldn't have caused the GI problem
Customer: replied 3 years ago.
Ok. And i know you do not like talking about my gi issues. Nite
Later
Customer: replied 3 years ago.
When with the UTI symptoms go away
Well first off you say the NP says it isn't a UTI then you have both myself and another doctor tell you it's hemorrhagic cystitis, and now you ask when the symptoms will go away. If it is hemorrhagic cystitis and so far untreated, I can't really say.
Customer: replied 3 years ago.
She did say it wSnt a uti but the culture grew >100,000. And dr thomAs says hemorrhagic cystitis us just an infection with bleeding
It can be but it still needs a urology evaluation. Really, there isn't anything more to say on the subject. I'm not mad at you but we just go round and round on this. We need to close the page by the way
Customer: replied 3 years ago.
Im sorry
That's OK but let's start a new page and stay off the UTI thing
Customer: replied 3 years ago.
All i wanted to know is when it was going to go away
And I can't tell you for sure. If it is just from an UTI and you're on the right antibiotics that shouldn't take more than a few days. Now, please, drop the subject
Dr. Chip and other Health Specialists are ready to help you

Related Health Questions